I have no idea whats going on..

Discussion in 'Help Me! I Need to Talk to Someone.' started by ZombiePringle, May 15, 2010.

Thread Status:
Not open for further replies.
  1. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    I'm having this crazy feeling. have been for a few days. Its almost like I'm manic but I also have severe anxiety mixed in with it. I get horrible sleep have not been able to sit down for more than 20 minutes without standing up and pacing around. When I go out to the garage to smoke I end up pacing then too for the entire time I have that cigarette. My legs actually hurt from all this walking around. I had been planning an attempt yesterday and ended up passing out from sheer exhaustion... I don't know what is wrong with me. I need new meds. I just know if I have an anxiety med it will help. I'm not sure about this manic thing. I'm just so freaking full of energy. I really just don't know anything right now.
     
  2. WildCherry

    WildCherry Staff Member ADMIN

    Can you call your doctor to try and get in to see him as soon as possible, and hopefully get some new meds?
     
  3. Seems_Perfect

    Seems_Perfect Well-Known Member

    That really does sound like an anxiety issue. You said you've been planning an attempt so maybe that is what triggered it? I hope you feel better.
     
  4. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    Yeah I have discussed with my doctor before about my anxiety issues and that the anxiety meds he had me on weren't working.. so he took me completely off anxiety meds and put me on a new anti-depressant. My anxiety has gone severely downhill since.
     
  5. carekitty

    carekitty Guest

    Do you mean that since your doctor put you on a new anti-depressant, that they anxiety issues have gotten much worse?

    Have you checked out the side effects of the new antidepressant? Anxiety or racing thoughts, etc., can be a side effect of some drugs. I was given valium for muscle spasms, and although it is supposed to relax most people, it had me climbing the walls ~ I couldn't stand it. I hadn't had anxiety attacks until I started taking it. Benadryl, and some other meds will give me similar problems.

    You might recheck with your doc, and see if he needs to change the meds.

    Best of luck!
     
Thread Status:
Not open for further replies.